# SDR RAIA951202

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Out Of Adjust
- Location: Rt Eng
- Part time: 6,601 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT NR 7059 - RIGHT ENGINE ONLY ACHIEVED 95 PERCENT TORQUE.  MAINTENANCE ADJUSTED RIGHT ENG TORQUE SIGNAL CONDITIONER AS PER GARRETT DSC SETTINGS.  GROUND PERFORMANCE RUNS CHECK GOOD.  (M)
